Single and multiple index functional regression models with nonparametric link

Müller, Hans-Georg, Hall, Peter, Chen, Dong . The Annals of Statistics 2011. 39 (3) :1720-1747

Locate this article in:

Bibtex

@article{CIS-323620,
  Author = {Müller, Hans-Georg and Hall, Peter and Chen, Dong},
  Title = {Single and multiple index functional regression models with nonparametric link},
  Journal = {The Annals of Statistics},
  Volume = {39},
  Number = {3},
  Year = {2011},
  Pages = {1720--1747},
  Keywords = {}
}

Similar articles